# SDR UALA2012062903408

- Difficulty date: June 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 70,470 hours, 12,613 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR DOOR EMERGENCY LIGHT IS OUT AT DOOR 3 LEFT.  RELAMPED EMERGENCY LIGHTS, OPS CHECKED GOOD.
